2025年04月04日 星期五 主页   |   首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   编辑队伍   |   留言板   |   联系我们   |   English
  论文 本期目录 | 过刊浏览 | 高级检索 |
多元线性模型中随机回归系数和参数线性估计的可容许性
艾明要 覃红
河南省统计局 (艾明要),华中师范大学科研处(覃红)
ADMISSIBILITY FOR LINEAR ESTIMATES ON RANDOM REGRESSION COEFFICIENTS AND PARAMETERS IN A MULTIVARIATE LINEAR MODEL
艾明要 覃红
河南省统计局 (艾明要),华中师范大学科研处(覃红)
全文: PDF (0 KB)  HTML (1 KB) 
输出: BibTeX | EndNote (RIS)      
摘要 
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
Abstract:We consider the admissibility for linear estimates on regression coefficients in multivariate random effect linear model and give eight different definitions for admissibility form. We prove that they aren't identical in the class of homogeneous linear estimate, but they can be divided into three identical subclasses. In a special linear model, they are identical in the class of homogeneous linear estimate.
收稿日期: 1992-03-25     
引用本文:   
艾明要 覃红. 多元线性模型中随机回归系数和参数线性估计的可容许性[J]. , 1992, 31(3): 0-0.
艾明要 覃红. ADMISSIBILITY FOR LINEAR ESTIMATES ON RANDOM REGRESSION COEFFICIENTS AND PARAMETERS IN A MULTIVARIATE LINEAR MODEL. , 1992, 31(3): 0-0.
链接本文:  
https://journal.ccnu.edu.cn/zk/CN/     或     https://journal.ccnu.edu.cn/zk/CN/Y1992/V31/I3/0
版权所有 © 《华中师范大学学报(自然科学版)》编辑部
地址:武汉市珞瑜路152号华中师范大学田家炳楼7楼华师学报编辑部 邮编:430079 电话(传真):027-67868127
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn